MAUDE Adverse Event Report: ZimVie US Corp LLC T3® TAPERED IMPLANT 4/3 X 10MM; Dental Implant

ZimVie US Corp LLC T3® TAPERED IMPLANT 4/3 X 10MM; Dental Implant
Catalog Number BOPT4310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number(b)(4).\ \ a4: patient weight: unknown / not provided.
 
Event or Problem Description
Doctor reported the implant was removed due to a fracture, the abutment became loose and could not be adjusted due to the damage in the implant connection.

Brand Name
T3® TAPERED IMPLANT 4/3 X 10MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50929497
Report Number0001038806-2026-04926
Device Sequence Number13451636
Product Code DZE
UDI-Device Identifier00844868028468
UDI-Public(01)00844868028468(17)270708(10)2022061689
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberBOPT4310
Device Lot Number2022061689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale